The Adler-Bardeen theorem for the axial Abelian anomaly in 2-dimensional and 4-dimensional theories

Gregory Gabadadze, A. A. Pivovarov

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)565-571
    JournalPhysics of Atomic Nuclei
    Volume56
    Issue number4
    StatePublished - Apr 1993

    Cite this

    The Adler-Bardeen theorem for the axial Abelian anomaly in 2-dimensional and 4-dimensional theories. / Gabadadze, Gregory; Pivovarov, A. A.

    In: Physics of Atomic Nuclei, Vol. 56, No. 4, 04.1993, p. 565-571.

    Research output: Contribution to journalArticle

    Gabadadze, Gregory ; Pivovarov, A. A. / The Adler-Bardeen theorem for the axial Abelian anomaly in 2-dimensional and 4-dimensional theories. In: Physics of Atomic Nuclei. 1993 ; Vol. 56, No. 4. pp. 565-571.
    @article{f8e4f27d14234ecabc7db6dc627fba33,
    title = "The Adler-Bardeen theorem for the axial Abelian anomaly in 2-dimensional and 4-dimensional theories",
    author = "Gregory Gabadadze and Pivovarov, {A. A.}",
    year = "1993",
    month = "4",
    language = "English",
    volume = "56",
    pages = "565--571",
    journal = "Physics of Atomic Nuclei",
    issn = "1063-7788",
    publisher = "Maik Nauka-Interperiodica Publishing",
    number = "4",

    }

    TY - JOUR

    T1 - The Adler-Bardeen theorem for the axial Abelian anomaly in 2-dimensional and 4-dimensional theories

    AU - Gabadadze, Gregory

    AU - Pivovarov, A. A.

    PY - 1993/4

    Y1 - 1993/4

    M3 - Article

    VL - 56

    SP - 565

    EP - 571

    JO - Physics of Atomic Nuclei

    JF - Physics of Atomic Nuclei

    SN - 1063-7788

    IS - 4

    ER -